Solution to Problem 11567 [2011,371] - A Stirling permutation problem

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)369-371
JournalAmerican Mathematical Monthly
Volume120
Issue number4
DOIs
Publication statusPublished - 2013

Fingerprint

Permutation

Cite this

@article{02dc8c02a8f44fed831a7f0a1c4d6f84,
title = "Solution to Problem 11567 [2011,371] - A Stirling permutation problem",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "2013",
doi = "10.4169/amer.math.monthly.120.04.365",
language = "English",
volume = "120",
pages = "369--371",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "4",

}

Solution to Problem 11567 [2011,371] - A Stirling permutation problem. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 120, No. 4, 2013, p. 369-371.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem 11567 [2011,371] - A Stirling permutation problem

AU - Lossers, O.P.

PY - 2013

Y1 - 2013

N2 - No abstract.

AB - No abstract.

U2 - 10.4169/amer.math.monthly.120.04.365

DO - 10.4169/amer.math.monthly.120.04.365

M3 - Article

VL - 120

SP - 369

EP - 371

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 4

ER -